ASPIRIN C 20 TABS — MADE IN GERMANY — FREE SHIPPING

(ASPIRIN C)
ASPIRIN C 20 TABS — MADE IN GERMANY — FREE SHIPPING


BAYER Brand: BAYER

Ex Tax: $14.99

Indications

Symptomatic treatment of pain of mild and / or moderate intensity (e.g. headache, toothache, muscle pain). Symptomatic treatment of pain and fever in the course of colds and flu.

Composition

1 tablet contains: active substances: acidum acetylsalicylicum (acetylsalicylic acid) 400 mg, acidum ascorbicum (vitamin C) 240 mg and excipients: sodium citrate anhydrous, sodium bicarbonate, citric acid anhydrous, sodium carbonate anhydrous.

Action

Analgesic, antipyretic and anti-inflammatory.

Dosage

Adults: 1 to 2 effervescent tablets at a time - do not take more than 8 tablets a day; adolescents over 12 years of age: only on the recommendation of a doctor: 1 tablet at a time - do not take more than 3 tablets a day. If necessary, a single dose may be repeated no more frequently than every 4 to 8 hours. Dissolve the tablets in a glass of water and drink the effervescent liquid. Take after meals.

Contraindications

Allergy to active substances, other salicylates or any of the other ingredients of this medicine; hemorrhagic diathesis; acute gastric or duodenal ulcer; severe heart failure or severe liver failure, or severe kidney failure; if you have ever had asthma attacks caused by the administration of salicylates or substances with a similar effect, especially non-steroidal anti-inflammatory drugs; if the patient is taking the drug methotrexate (used, inter alia, in cancer diseases) in doses of 15 mg per week or more; last trimester of pregnancy; children under 12 years of age.

Additional information

Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.

Tags: ASPIRIN

There are no reviews for this product.

Write a review

Buyers Online